# SDR ASOA20140902098

- Difficulty date: September 2, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N14568
- Make and model: Emb EMB-145LR
- Aircraft serial: 145628
- Aircraft time: 26,966 hours, 21,306 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14525653003
- Condition: Damaged
- Location: Frame 70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 13R FOUND DAMAGED AT FRAME 70. MAINTENANCE SPLICED IN A NEW SECTION OF STRINGER AT FRAME 68 - 72 IAW SRM 53-00-03 AND EC5300-01048.
